# SDR AALA201802019007

- Difficulty date: January 14, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN THE  FORWARD HINGE FITTING ON THE LEFT AFT DOOR IN NOSE WHEEL WELL, AT FRAME 18, STRINGER 41L.  REPLACED THE HINGE FITTING IAW CMM 52-82-32.
